Show simple item record

dc.contributor.authorJeffres, Thalia D.
dc.contributor.authorMazzeo, Rafe
dc.contributor.authorRubinstein, Yanir A.
dc.date.accessioned2016-01-31T14:48:59Z
dc.date.available2016-01-31T14:48:59Z
dc.date.issued2016-01
dc.identifier.citationJeffres, Thalia D.; Mazzeo, Rafe; Rubinstein, Yanir A. 2016. Kahler-Einstein metrics with edge singularities. Annals of Mathematics, vol. 183:no. 1:pp 95-176en_US
dc.identifier.issn0003-486X
dc.identifier.otherWOS:000367717600003
dc.identifier.urihttp://dx.doi.org/10.4007/annals.2016.183.1.3
dc.identifier.urihttp://hdl.handle.net/10057/11727
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractThis article considers the existence and regularity of Kahler Einstein metrics on a compact Kahler manifold M with edge singularities with cone angle 2 pi beta along a smooth divisor D. We prove existence of such metrics with negative, zero and some positive cases for all cone angles 2 pi beta <= 2 pi. The results in the positive case parallel those in the smooth case. We also establish that solutions of this problem are polyhomogeneous, i.e., have a complete asymptotic expansion with smooth coefficients along D for all 2 pi beta < 2 pi.en_US
dc.description.sponsorshipNSF supported this research through grants DMS-0805529, 1105050 (R.M.) and DMS-0802923, 1206284 (Y.A.R.).en_US
dc.language.isoen_USen_US
dc.publisherPrinceton Universityen_US
dc.relation.ispartofseriesAnnals of Mathematics;v.183:no.1
dc.subjectDegenerate complex Mongeen_US
dc.subjectAmpère equationen_US
dc.subjectEdge operatorsen_US
dc.subjectKähler Einstein metricsen_US
dc.subjectResearch Subject Categories::MATHEMATICSen_US
dc.titleKahler-Einstein metrics with edge singularitiesen_US
dc.typeArticleen_US
dc.rights.holderCopyright © 2016 Princeton Universityen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record